dietician-icon

Weight gaining

I am 17yrs old and my weight is 60 kg .i want to increase my weight .so if i start eating protein supplement like whey or muscle blaze .is there any side effect on my sex power or anything else please tell me right plz
views-icons 32 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Weight gaining

doctor profile image
Harisha N L Bangalore | General Physician
Answered
they will have their own side effects..try natural methods like diet alteration and exercise...Avoid junk foods,add extra calories to your diet,have 4 to 5 meals rather than large 3...since you are diabetic avoid carbohydrates add protein rich foods and healthy fats to diet for e.g..egg white...add fibre rich foods like green leafy veggies,carrots,Apple, etc....do regular exercise without failure......consult dietitian for further details
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO